# SDR VNAA202303091112

- Difficulty date: March 6, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 15,216 hours, 13,844 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 601R3303327
- Condition: Arced
- Location: 200
- Part time: 15,216 hours, 13,844 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CA WINDSHIELD CRACKED LH WINDSHIELD HEAT ARCING JUST PRIOR TO WINDOW CRACKING / REMOVED AND REPLACED CA WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-PSA.
